# SDR UIEA2017031400342

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1583.5-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER FUSELAGE SKIN BS 1583.5 - 1610, STRINGER 36R, FOUND THE LAP JOINT AREA CORRODED.  THE CORROSION WAS REMOVAL & REPAIRED IAW  EN 1020-17, REV-.
